# SDR KCSA201803271041

- Difficulty date: March 27, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N262JM
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 94,239 hours, 17,325 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Cracked
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR UPPER GATE CRACKED IN 2 PLACES.
